# SDR SWAA2023091389744

- Difficulty date: August 15, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 52,212 hours, 27,316 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Housing
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPESSOR SCROLL HOUSING HAS INTERSECTING CRACKS NEAR THE EXIT DUCT.<[01] FOUND TO BE OUT OF LIMITS PER AMM 49-11-00 PART REPLACEMENT REQUIRED PER AMM 49-11-00 STEP 2 E. (F) 1);[02] UPDATED MEASUREMENTS VERIFIED;[03] VERIFIED FOUND TO BE OUT OF LIMITS PER AMM 49-11-00 PART REPLACEMENT REQUIRED PER AMM 49-11-00 STEP 2 E. (F) 1) UPDATED MEASUREMENTS VERIFIED;[04] REMOVAL AND REPLACEMENT OF APU DOCUMENTED ON TASK CARD 749-11-01; ID# TTG8Q00MV159.;[05] VERIFIED;[06] CORRECTION STEP 4. REMOVAL AND REPLACEMENT OF APU DOCUMENTED ON TASK CARD 749-11-01; ID# TTG8Q00J0080;[07] VERIFIED CORRECTIVE ACTION STEP 4. VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
